# SDR AU990400

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: IO349237
- Condition: Stripped
- Location: Magneto
- Component: Bendix, S6LN1208
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT MAGNETO NYLON DISTRIBUTOR GEAR HAD THREE TEETH MISSING.
